# SDR CALA0800968

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 37,876 hours, 20,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR ESCAPE SLIDE LATCH CABLE HAS BROKEN STRANDS, REFERENCE WORK CARD 24-0550-1-0004 STEP 16.  REMOVED AND REPLACED L-2 DOOR ESCAPE SLIDE LATCH CABLE ASSY REF M/M 25-61-35.
